MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 HPUNI FEM FINISH BLK SZ3 RMLL; FINISH BLOCK

DEPUY IRELAND - 3015516266 HPUNI FEM FINISH BLK SZ3 RMLL; FINISH BLOCK
Catalog Number 252531300
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint(b)(4).D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the anterior chisel failed and then got stuck in the size 3 cut block.No patient harmed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary : according to the information received "it was reported that the anterior chisel failed and then got stuck in the size 3 cut block".The product was not returned to depuy synthes; however, photos were provided for review.The device associated with this report was not returned to depuy synthes for evaluation.The photographs attached were reviewed however, the provided evidence was not sufficient to confirm the reported event.Functionality issues cannot be evaluated through a photo investigation.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was not confirmed as the photographs attached don¿t have any evidence to draw a conclusion about the reported event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
HPUNI FEM FINISH BLK SZ3 RMLL
Common Device Name
FINISH BLOCK
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key20038910
Report Number1818910-2024-17852
Device Sequence Number3024091
Product Code HTZ
UDI-Device Identifier10603295544562
UDI-Public(01)10603295544562(10)SO2060573
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number252531300
Device Lot NumberSO2060573
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Supplement Date Received by Manufacturer08/28/2024
09/05/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date09/03/2024
09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown